# SDR AALA972511

- Difficulty date: December 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1441A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11436
- System (JASC): 2840 · Fuel Indicating System
- Part: Totalizer
- Part number: 016KIP02022
- Condition: Defective
- Location: Cockpit
- Component: Smithsind
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LGA - FLT 0963 - EN ROUTE LGA/BNA, CREW NOTED FUEL VAPORS COMING FROM LEFT AND RIGHT WINGS.  AIR INTERRUPTED BACK TO LGA AND LANDED WITHOUT INCIDENT.  REPLACED COMBINED PROCESSOR TOTALIZER.  PERFORMED OPERATIONAL CHECK OF AUTOFEED SYSTEM PER MM.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
